MAUDE Adverse Event Report: ARTHREX, INC. SUTURE PASSING WIRE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. SUTURE PASSING WIRE; ORTHOPEDIC MANUAL SURG INSTR
Model Number SUTURE PASSING WIRE
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a biceps tenodesis surgery the eyelet detached from the device.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
The complaint allegation is confirmed.One unpackaged ar-1255-18 serial/batch number (b)(6) was received for investigation.A visual inspection indicated that the loop had become detached from the suture passing wire at the crimp area.Functional testing is not applicable to the device received because is broken.The device's certificate of conformance indicates that the lot conforms to the specifications and requirements outlined in the purchase order.The observed event is most likely caused by excessive forces applied during use.

Brand Name
SUTURE PASSING WIRE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19917055
Report Number1220246-2024-07036
Device Sequence Number8104568
Product Code LXH
UDI-Device Identifier00888867006539
UDI-Public00888867006539
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE PASSING WIRE
Device Catalogue NumberAR-1255-18
Device Lot Number15080357
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2024
Supplement Date Received by Manufacturer09/19/2024
Initial Report FDA Received Date08/06/2024
Supplement Report FDA Received Date09/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown